# SDR CALA0400644

- Difficulty date: September 23, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 15,941 hours, 5,712 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611028
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN THE AFT CARGO DOOR SKIN.  THE DENT WAS LOCATED IN THE SKIN BAY BETWEEN BEAMS B, C, AND D JUST FORWARD OF BS 809.35.  THE DOOR SKIN WAS REPAIRED IAW ECRA 5231-01058.
